# SDR SWIA202304180003

- Difficulty date: March 23, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N830SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15453
- Aircraft time: 7,769 hours, 6,608 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BAGGAGE BAY DOOR INNER SKIN GOUGED FORWARD AND AFT LOWER SIDES (MARKED)      (C-CHECK RO 4/17/2023)    REPAIRED GOUGES ON SKIN OF THE FWD AND AFT LOWER SIDES OF CENTER BAGGAGE BAY DOOR, REF MHIRJ REO 690-52-35-332 REV--, DATED 2023-03-29. ALL STEPS OF REO COMPLIED WITH IN THEIR ENTIRETY. SEE CONTINUATION STEPS FOR FURTHER DETAIL
